# SDR AALA202001139006

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737823
- Aircraft serial: 29572
- Aircraft time: 21,850 hours, 8,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT HAND MAIN LANDING GEAR WHEEL WELL VAPOR BARRIER JUST BELOW THE HYDRAULIC RESERVOIR CRACKED. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
